# SDR ASAA2022050338277

- Difficulty date: May 3, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 727B+10 - STA 727F+10 HAS CORROSIONDOT N269. GROUNDED - YES. EVALUATED AFT PIT R/H TRANSITION PANEL STA 727B+10 - STA 727F+10,ORIGINAL THICKNESS .040" PER BAC DWG 1496-377, MAT' REMOVED .019", MAT' REMAINING .021" OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2 FIG D.REPAIRED RH TRANSITION PANEL STA 727B+10 TO STA 727F+10 USING BAC1496-377 7075 T62.040." ALL WORK ACCOMPLISHED IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5. MAT PO:1014531.1CALIBRATED TOOLING : T8224C CAL DUE 02/MAR/2023DOT REMOVED.
